# SDR UALA2012042302450

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 56,724 hours, 15,870 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00366
- Part serial: AA252995C
- Condition: Faulty
- Location: Spar Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SPAR VALVE CAME ON DURING POWER TRANSFER -GRND TO APU.  REPLACED RT SPAR VALVE ACTUATOR.
